Sur la régularité de la solution d'inéquations elliptiques

Haïm Brézis; G. Stampacchia

Bulletin de la Société Mathématique de France (1968)

  • Volume: 96, page 153-180
  • ISSN: 0037-9484

How to cite

top

Brézis, Haïm, and Stampacchia, G.. "Sur la régularité de la solution d'inéquations elliptiques." Bulletin de la Société Mathématique de France 96 (1968): 153-180. <http://eudml.org/doc/87105>.

@article{Brézis1968,
author = {Brézis, Haïm, Stampacchia, G.},
journal = {Bulletin de la Société Mathématique de France},
keywords = {variational calculus},
language = {fre},
pages = {153-180},
publisher = {Société mathématique de France},
title = {Sur la régularité de la solution d'inéquations elliptiques},
url = {http://eudml.org/doc/87105},
volume = {96},
year = {1968},
}

TY - JOUR
AU - Brézis, Haïm
AU - Stampacchia, G.
TI - Sur la régularité de la solution d'inéquations elliptiques
JO - Bulletin de la Société Mathématique de France
PY - 1968
PB - Société mathématique de France
VL - 96
SP - 153
EP - 180
LA - fre
KW - variational calculus
UR - http://eudml.org/doc/87105
ER -

References

top
  1. [1] AGMON (S.), DOUGLIS (A.) and NIRENBERG (L.). Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I., Comm. pure and appl. Math., t. 12, 1959, p. 623-727. Zbl0093.10401MR23 #A2610
  2. [2] ANNIN (B. D.). Existence and uniqueness of the solution of the elastic-plastic torsion problem for a cylindrical bar of oval cross-section, P. J. of appl. Math. and Mech., t. 29, 1965, p. 1038-1047. Zbl0158.21604
  3. [3] BREZIS (HAIM R.). Équations et inéquations non linéaires dans les espaces vectoriels en dualité, Ann. Inst. Fourier, Grenoble, t. 18, 1968 (à paraître). Zbl0169.18602MR42 #5113
  4. [4] BROWDER (FELIX E.). Nonlinear monotone operators and convex sets in Banach spaces, Bull. Amer. math. Soc., t. 71, 1965, p. 780-785. Zbl0138.39902MR31 #5112
  5. [5] BROWDER (FELIX E.). On a theorem of Beurling and Livinsgton, Canadian J. of Math., t. 17, 1965, p. 367-372. Zbl0132.10602
  6. [6] HARTMAN (P.) and STAMPACCHIA (G.). On some nonlinear elliptic differential functional equations, Acta Math., Uppsala, t. 115, 1966, p. 271-310. Zbl0142.38102MR34 #6355
  7. [7] LADYŽENSKAJA (O.A.) et URAL'CEVA (N. N.). Équations linéaires et quasi linéaires de type elliptique [en russe]. Moskva, 1964. 
  8. [8] LANCHON (HÉLÈNE) et DUVAUT (GEORGES). Sur la solution du problème de la torsion élasto-plastique d'une barre cylindrique de section quelconque, C. R. Acad. Sc. Paris, t. 264, 1967, Série A, p. 520-523. Zbl0152.43404
  9. [9] LEWY (HANS). On a variational problem with inequalities on the boundary, J. of Math. and Mech., t. 17, 1968, p. 861-884. Zbl0153.43303MR36 #5784
  10. [10] LEWY (H.) and STAMPACCHIA (G.). On the regularity of the solution of a variational inequality, Comm. pure and appl. Math. (à paraître). Zbl0167.11501
  11. [11] LIONS (JACQUES-LOUIS). Équations aux dérivées partielles et calcul des variations. Cours de la Faculté des Sciences de Paris, 2e semestre 1967 (multigr.). Zbl0147.07902
  12. [12] LIONS (J.-L.) and STAMPACCHIA (G.). Variational inequalities, Comm. pure and appl. Math., t. 20, 1967, p. 493-519. Zbl0152.34601MR35 #7178
  13. [13] LITTMAN (W.), STAMPACCHIA (G.) and WEINBERGER (H. F.). Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa, t. 17, 1963, p. 43-77. Zbl0116.30302MR28 #4228
  14. [14] MORREY (CHARLES, Jr). Multiple integrals in the calculus of variations. Berlin, Springer-Verlag, 1966/Die Grundlehren der mathematischen Wissenschaften, 130). Zbl0142.38701MR34 #2380
  15. [15] OLEINIK (O.A.). On the smoothness of solutions of degenerate elliptic and parabolic equations [en russe], Doklady Akad. Nauk S.S.S.R., t. 163, 1965, p. 577-580; traduction : Soviet Mathematics, t. 6, 1965, p. 972-976. Zbl0142.37201
  16. [16] SHAMIR (E.). Regularity of mixed second-order elliptic problems, Israël math. J., vol. 6, 1968, p. 150-168. Zbl0157.18202MR39 #629
  17. [17] STAMPACCHIA (GUIDO). Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, Grenoble, t. 15, 1965, p. 189-257. Zbl0151.15401MR33 #404
  18. [18] STAMPACCHIA (GUIDO). Regularity of solutions of some variational inequalities, Proceedings of Symposium on nonlinear functional analysis (à paraître). Zbl0266.49013
  19. [19] TING (T. W.). Elastic-plastic Torsion Problem II, Archive for Rat. Mech and Analysis, t. 25, 1967, p. 342-366. Zbl0173.27504MR35 #5176

Citations in EuDML Documents

top
  1. Richard S. Falk, Approximation of an elliptic boundary value problem with unilateral constraints
  2. Thierry Brière, Georges Duvaut, Paul Rougee, Application des méthodes variationnelles à la cristallisation d'un métal par passage dans une gaine de refroidissement
  3. C. Baiocchi, Problèmes à frontière libre en hydraulique : milieux non homogènes
  4. H. Brézis, G. Stampacchia, Remarks on some fourth order variational inequalities
  5. Ján Lovíšek, Singular perturbations in optimal control problem with application to nonlinear structural analysis
  6. Haïm Brezis, Inéquations variationnelles paraboliques
  7. Richard S. Falk, Bertrand Mercier, Error estimates for elasto-plastic problems
  8. Hugo Beirão da Veiga, Proprietà di sommabilità e di limitatezza per soluzioni di disequazioni variazionali ellittiche
  9. Lucio Boccardo, Régularité W 0 1 , p 2 &lt; p &lt; + de la solution d’un problème unilatéral
  10. Alessandro Torelli, Some regularity results for a family of variational inequalities

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.